# SDR 2020FA0000056

- Difficulty date: January 19, 2020
- Submitted: January 19, 2020
- Operation: General aviation
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 3,212 hours, 2,199 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Part time: 3,212 hours, 2,199 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT HORIZONTAL UPPER AND LOWER SKIN FWD OF WEDGE PANEL HAS SURFACE CORROSION.
